# SDR ASOA201708281879

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670531110612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE CORRODED AT FS 280.00. REMOVED AND REPLACED FLOOR SUPPORT ANGLE FS 280.00 PER SRM 51-40-11-001-001-A01. P/N-CC670-35256-3 DRAWING CC670-35256.
